Synthetic Marijuana Side Effects
Doc Are the Side Effects of Synthetic Marijuana CURED TOTAL by doing regular exercise and eating nutritious food?
Thank you for the question.
Synthetic cannabis belongs to the new group of psychoactive substances. This synthetic cannabis is made from a mixture of industrial chemicals that are sprayed on dry leaves and grass clippings, then wrapped in such a way. The chemicals contained in synthetic cannabis have the ability to bind to CB1 receptors in the brain, resulting in euphoric effects (excessive happiness). However, compared to the original cannabis plant, synthetic cannabis has a far more severe destructive force, for example causing vomiting, chest pain, dizziness, palpitations, dark vision, headache, kidney damage, muscle and joint pain, mental confusion, enlarged pupils , seizures, involuntary body movements appear, hypocellemia, hyperglycemia, behavioral disorders, hallucinations, and even have an increased risk of stroke, hypertension, heart failure, respiratory failure, until sudden death.
The question is whether the side effects of the use of synthetic marijuana can be cured completely? The answer may be yes, or no, depending on how long and how much synthetic marijuana you use, as well as how severe this synthetic marijuana causes damage in your body. Only with regular exercise and eating nutritious foods, it seems likely that severe side effects will not necessarily recover. But in this way, it seems that the risk of more severe complications can be prevented. In addition to regular exercise and maintaining a nutritious diet, to recover from the side effects of using synthetic marijuana, you also need to stop using marijuana immediately, get enough and regular rest, drink lots of water, avoid cigarettes and alcohol, don't drink any drugs or herbs, and divert your desire to use marijuana by doing productive activities, such as by studying, reading, worshiping, socializing, organizing, honing hobbies and potentials, and so on.
If it is difficult to make this effort, you can consult directly with your doctor or psychiatrist to find the best solution.
I hope this helps.